# SDR ASAA2014101509402

- Difficulty date: October 15, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 64,833 hours, 43,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER LOOSE IN FORWARD VESTIBULE.  ACFT GROUNDED.  REPLACED FWD VESTIBULE L1 DOOR EXIT LIGHT COVER.
